# SDR 2019FA0000077

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: General aviation
- Aircraft: N523AV
- Make and model: Gippld GA8
- Aircraft serial: GA814201
- Aircraft time: 4,273 hours
- Engine: Lyc IO540K1A5
- Engine time: 927 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

VALVE COVER GASKET LEAKING.
